# SDR AALA20170406017

- Difficulty date: March 13, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,962 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR R1 EXIT INDICATOR (AFT) FOUND DAMAGED. EXIT INDICATOR (AFT) REPLACED & TEST NORMAL IAW AMM 33-51-01. AIRCRAFT IN BASE MAINTENANCE.
